Gall stones and statin drugs
I remember the last time I posted regarding Mom's gall bladder and mentioned Lipitor/statin drugs increasing the risk for gall stones, some posters refuted what I said, so I am posting the paragraph below from an article entitled "What causes gall stones?"
"Cholesterol-lowering drugs. Drugs that lower cholesterol levels in the blood actually increase the amount of cholesterol secreted into bile. In turn, the risk of gallstones increases."
All posters who are on statin drugs should make sure they really need them, they can have nasty side effects. Make sure you get a VAP test, which will tell you the particle size of the cholesterol. If your LDL (bad cholesterol) cholesterol is all large particle, it's too big to stick in your arteries and you don't need statin drugs, no matter what your count is. This explains why some people who have high LDL cholesterol counts don't get heart attacks.